# SDR R61A2024061400256

- Difficulty date: June 15, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 45,188 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 18 Lbl 10
- Part time: 45,188 hours, 28,798 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT STRUCTURE LEFT HAND TRACK AT LBL 10, FRAME 18 FOUND TO HAVE CORROSION ON UPPER SERVICE. REPLACED SEAT TRACK IAW SRM 51-41-01, 51-41-02 AND 51-43-03
